Works matching DE "GOLDBACH conjecture"
Results: 77
The major arcs in the ternary Goldbach problem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 39, doi. 10.1023/A:1022801220384
- By:
- Publication type:
- Article
Threshold complexes and connections to number theory.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 511, doi. 10.3906/mat-1112-14
- By:
- Publication type:
- Article
CONVOLUTIONS OF THE VON MANGOLDT FUNCTION OVER RESIDUE CLASSES.
- Published in:
- Siauliai Mathematical Seminar, 2012, v. 7, n. 15, p. 135
- By:
- Publication type:
- Article
ON THE PRIME GRAPH OF SIMPLE GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 2, p. 227, doi. 10.1017/S0004972714000707
- By:
- Publication type:
- Article
A NOTE ON A RESULT OF RUZSA, II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 340, doi. 10.1017/S0004972710000353
- By:
- Publication type:
- Article
PRIME NUMBERS, QUANTUM FIELD THEORY AND THE GOLDBACH CONJECTURE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 23, p. 1, doi. 10.1142/S0217751X12501369
- By:
- Publication type:
- Article
Goldbach's conjecture in max-algebra.
- Published in:
- Computational Management Science, 2017, v. 14, n. 1, p. 81, doi. 10.1007/s10287-016-0268-z
- By:
- Publication type:
- Article
A New Measure of the Difficulty of Problems.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 3-4, p. 285
- By:
- Publication type:
- Article
On unequal powers of primes and powers of 2.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 146, n. 2, p. 405, doi. 10.1007/s10474-015-0535-4
- By:
- Publication type:
- Article
Waring-Goldbach problem: two squares and some unlike powers.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 145, n. 1, p. 46, doi. 10.1007/s10474-014-0472-7
- By:
- Publication type:
- Article
On unlike powers of primes and powers of 2.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 132, n. 1/2, p. 125, doi. 10.1007/s10474-010-0064-0
- By:
- Publication type:
- Article
An improvement on Waring-Goldbach problem for unlike powers.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 130, n. 1/2, p. 118, doi. 10.1007/s10474-010-0002-1
- By:
- Publication type:
- Article
On the ternary goldbach problem with primes in independent arithmetic progressions.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 120, n. 4, p. 315, doi. 10.1007/s10474-008-7068-z
- By:
- Publication type:
- Article
Asymptotic law of distribution of primes of special form.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 625, doi. 10.1134/S0001434616090339
- By:
- Publication type:
- Article
Enlarged major arcs in additive problems.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 395, doi. 10.1134/S0001434610090129
- By:
- Publication type:
- Article
Goldbach’s ternary problem involving prime numbers expressible by given quadratic forms.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 1/2, p. 172, doi. 10.1134/S0001434607010208
- By:
- Publication type:
- Article
Reviews.
- Published in:
- Mathematics Magazine, 2000, v. 73, n. 3, p. 246, doi. 10.2307/2691533
- By:
- Publication type:
- Article
SMALL GAPS BETWEEN PRIME NUMBERS: THE WORK OF GOLDSTON-PINTZ-YILDIRIM.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2007, v. 44, n. 1, p. 1, doi. 10.1090/s0273-0979-06-01142-6
- By:
- Publication type:
- Article
Uncle Petros and Goldbach's Conjecture.
- Published in:
- 2009
- By:
- Publication type:
- Book Review
Goldbach partitions and sequences.
- Published in:
- Resonance: Journal of Science Education, 2014, v. 19, n. 11, p. 1028, doi. 10.1007/s12045-014-0121-z
- By:
- Publication type:
- Article
Editorial.
- Published in:
- Resonance: Journal of Science Education, 2014, v. 19, n. 11, p. 971, doi. 10.1007/s12045-014-0114-y
- By:
- Publication type:
- Article
A Cesàro average of Goldbach numbers.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 4, p. 1945, doi. 10.1515/forum-2012-0100
- By:
- Publication type:
- Article
Proof and the Virtues of Shared Enquiry?
- Published in:
- Philosophia Mathematica, 2018, v. 26, n. 1, p. 112, doi. 10.1093/philmat/nkw022
- By:
- Publication type:
- Article
On the Even Distribution of Primes Mod P (And Why This is Not a Proof of the Goldbach Conjecture).
- Published in:
- Mathematical Intelligencer, 2016, v. 38, n. 1, p. 14, doi. 10.1007/s00283-015-9585-2
- By:
- Publication type:
- Article
Analytic Number Theory in China.
- Published in:
- Mathematical Intelligencer, 2010, v. 32, n. 1, p. 18, doi. 10.1007/s00283-009-9087-1
- By:
- Publication type:
- Article
Million-Buck Problems.
- Published in:
- Mathematical Intelligencer, 2002, v. 24, n. 3, p. 17, doi. 10.1007/BF03024727
- By:
- Publication type:
- Article
A proof of the strong Goldbach conjecture.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2008, v. 39, n. 8, p. 1102, doi. 10.1080/00207390802136560
- By:
- Publication type:
- Article
A statistical argument for the weak twin primes conjecture.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2006, v. 37, n. 7, p. 838, doi. 10.1080/00207390600712588
- By:
- Publication type:
- Article
ON THE WARING-GOLDBACH PROBLEM FOR FOURTH AND FIFTH POWERS.
- Published in:
- Proceedings of the London Mathematical Society, 2001, v. 83, n. 1, p. 1, doi. 10.1112/plms/83.1.1
- By:
- Publication type:
- Article
Trolling Euclid: An Irreverent Guide to Nine of Mathematics' Most Important Problems.
- Published in:
- Mathematics Magazine, 2016, v. 89, n. 4, p. 301, doi. 10.4169/math.mag.89.4.301
- By:
- Publication type:
- Article
Proof of Stronger Goldbach Conjecture.
- Published in:
- Journal of Qadisiyah Computer Science & Mathematics, 2018, v. 10, n. 3, p. 16, doi. 10.29304/jqcm.2018.10.3.400
- By:
- Publication type:
- Article
A study on Goldbach conjecture.
- Published in:
- Journal of Mathematical Chemistry, 2016, v. 54, n. 9, p. 1798, doi. 10.1007/s10910-016-0649-0
- By:
- Publication type:
- Article
N-dimensional Boolean hypercubes and the goldbach conjecture.
- Published in:
- 2016
- By:
- Publication type:
- Letter
A mean value of the representation function for the sum of two primes in arithmetic progressions.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 4, p. 977, doi. 10.1142/S1793042117500518
- By:
- Publication type:
- Article
Enlarged major arcs in the Waring-Goldbach problem.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 1, p. 205, doi. 10.1142/S1793042116500123
- By:
- Publication type:
- Article
AN ASYMPTOTIC FOR THE NUMBER OF SOLUTIONS TO LINEAR EQUATIONS IN PRIME NUMBERS FROM SPECIFIED CHEBOTAREV CLASSES.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 4, p. 1073, doi. 10.1142/S1793042113500139
- By:
- Publication type:
- Article
ON WARING-GOLDBACH PROBLEM FOR FIFTH POWERS.
- Published in:
- International Journal of Number Theory, 2012, v. 8, n. 5, p. 1247, doi. 10.1142/S1793042112500728
- By:
- Publication type:
- Article
DENSITY OF TWO SQUARES OF PRIMES AND POWERS OF 2.
- Published in:
- International Journal of Number Theory, 2011, v. 7, n. 5, p. 1317, doi. 10.1142/S1793042111004605
- By:
- Publication type:
- Article
THE EXCEPTIONAL SET IN THE POLYNOMIAL GOLDBACH PROBLEM.
- Published in:
- International Journal of Number Theory, 2011, v. 7, n. 3, p. 579, doi. 10.1142/S1793042111004423
- By:
- Publication type:
- Article
A Statistician’s Approach to Goldbach’s Conjecture.
- Published in:
- Teaching Statistics, 2003, v. 25, n. 1, p. 12, doi. 10.1111/1467-9639.00108
- By:
- Publication type:
- Article
Classical and Alternative Approaches to the Mersenne and Fermat Numbers.
- Published in:
- American Mathematical Monthly, 2007, v. 114, n. 8, p. 677, doi. 10.1080/00029890.2007.11920459
- By:
- Publication type:
- Article
On Goldbach's Conjecture for Integer Polynomials.
- Published in:
- American Mathematical Monthly, 2006, v. 113, n. 6, p. 541, doi. 10.2307/27641978
- By:
- Publication type:
- Article
A Group Theoretic Approach to a Famous Partition Formula.
- Published in:
- American Mathematical Monthly, 2005, v. 112, n. 7, p. 645, doi. 10.2307/30037550
- By:
- Publication type:
- Article
Goldbach's Conjecture Implies Bertrand's Postulate.
- Published in:
- American Mathematical Monthly, 2005, v. 112, n. 6, p. 492
- Publication type:
- Article
The Crystallographic Restriction, Permutations, and Goldbach's Conjecture.
- Published in:
- American Mathematical Monthly, 2003, v. 110, n. 3, p. 202, doi. 10.1080/00029890.2003.11919956
- By:
- Publication type:
- Article
ON THE WARING-GOLDBACH PROBLEM FOR CUBES.
- Published in:
- Glasgow Mathematical Journal, 2009, v. 51, n. 3, p. 703, doi. 10.1017/S0017089509990140
- By:
- Publication type:
- Article
The Goldbach conjecture: Why is it difficult?
- Published in:
- Australian Senior Mathematics Journal, 2016, v. 30, n. 2, p. 48
- By:
- Publication type:
- Article
ADDITIVE NUMBER THEORY: CLASSICAL PROBLEMS AND THE STRUCTURE OF SUMSETS.
- Published in:
- Mathematics & Computer Education, 2013, v. 47, n. 1, p. 48
- By:
- Publication type:
- Article
A CLASSROOM NOTE ON A SUFFICIENT, BUT UNSATISFIED, CONDITION FOR GOLDBACH'S CONJECTURE TO BE TRUE.
- Published in:
- Mathematics & Computer Education, 2011, v. 45, n. 1, p. 66
- By:
- Publication type:
- Article
Goldbach's Pigeonhole.
- Published in:
- College Mathematics Journal, 2015, v. 46, n. 2, p. 131, doi. 10.4169/college.math.j.46.2.131
- By:
- Publication type:
- Article